MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number IS20-25/C55 SA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was previously implanted with a bifurcated stent graft, a suprarenal stent graft extensions and a limb extension stent graft to treat an abdominal aortic aneurysm (aaa).Approximately two (4) month post initial implant, a type 1b endoleak (distal iliac leak from the left iliac) was discovered during a routine follow up.An intervention is scheduled for (b)(6) 2018.The patient is reported as stable and the have been no additional patient sequelae reported.
 
Event or Problem Description
A secondary procedure was completed.The physician elected to embolize the left hypo-gastric artery and implanted an ovation iliac limb extension to resolved to reported event.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and/ or images but an inadequate response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8030605
Report Number2031527-2018-00824
Device Sequence Number13791254
Product Code MIH
UDI-Device Identifier00818009011466
UDI-Public(01)00818009011466(17)181111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2018
Device Model NumberIS20-25/C55 SA
Device Lot Number1253189-028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT # 1779054-009; SUPRARENAL EXTENSION, LOT # 1745516005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR